Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Reducibility of positive type polynomials


Author: Henry Teicher
Journal: Proc. Amer. Math. Soc. 6 (1955), 195-201
MSC: Primary 41.1X
MathSciNet review: 0069320
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 41.1X

Retrieve articles in all journals with MSC: 41.1X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1955-0069320-X
Article copyright: © Copyright 1955 American Mathematical Society